Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 33, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 22, 2008, 8:59 PM CDT for Graham County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2008, 8:59 PM CDT (01:59 UTC)
- Expired
- May 22, 2008, 9:37 PM CDT
- In force
- 38 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Graham County, KS
The radar
The Grand Island radar (KUEX), 155 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 230159
TORGLD
KSC065-230300-
/O.NEW.KGLD.TO.W.0033.080523T0159Z-080523T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
859 PM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN GRAHAM COUNTY IN NORTHWEST KANSAS...
* UNTIL 1000 PM CDT
* AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO 22 MILES SOUTH OF HILL CITY...OR NEAR WAKEENEY...MOVING
NORTHEAST AT 46 MPH.
* THE TORNADO WILL BE NEAR...
6 MILES SOUTHEAST OF BOGUE AROUND 925 PM CDT...
NICODEMUS AROUND 930 PM CDT...
THIS IS A DANGEROUS STORM SEEK BELOW GROUND SHELTER IMMEDIATELY...
OTHERWISE...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. AVOID
WINDOWS AND PROTECT YOURSELF FROM FLYING DEBRIS. ABANDON CARS AND
MOBILE HOMES FOR REINFORCED BUILDINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3949 9959 3946 9959 3945 9958 3914 9959
3912 9961 3911 10003 3913 10003 3955 9979
TIME...MOT...LOC 0159Z 214DEG 40KT 3908 9980
$$
MCGUIRE1 follow-up statement
000
WWUS53 KGLD 230237
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT THU MAY 22 2008
KSC065-230246-
/O.CAN.KGLD.TO.W.0033.000000T0000Z-080523T0300Z/
GRAHAM KS-
936 PM CDT THU MAY 22 2008
...THE TORNADO WARNING FOR EASTERN GRAHAM COUNTY IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS LEFT THE WARNED AREA.
ANOTHER TORNADIC THUNDERSTORM IN NORTH CENTRAL TREGO COUNTY MAY
IMPACT SOUTHEAST GRAHAM COUNTY WITHIN THE NEXT HOUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3949 9959 3946 9959 3945 9958 3914 9959
3912 9961 3911 10003 3913 10003 3955 9979
TIME...MOT...LOC 0236Z 214DEG 40KT 3942 9950
$$
MCGUIREWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 22, 2:23 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, May 22, 2:23 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
123 PM MDT THU MAY 22 2008
.DISCUSSION...
123 PM MDT THU MAY 22 2008
FORECAST PROBLEMS INTO THE WEEKEND WILL CONTINUE TO REVOLVE AROUND
STRONG WINDS...FIRE WEATHER CONCERNS...AND BOUTS OF SEVERE
THUNDERSTORMS. SATELLITE SHOWING THAT THE AMPLIFICATION PROCESS
CONTINUES. UPPER LOW NOW HAS NOT ONLY CUT OFF OVER THE GREAT BASIN...
BUT HAS ALSO BEGUN TO RETROGRESS. WITH VERY STRONG RIDGE IN THE
EASTERN PACIFIC AND STRONG CENTRAL NORTH AMERICA RIDGE/LARGE
EASTERN NORTH AMERICAN UPPER LOW...CONTINUE TO EXPECT VERY LITTLE
CHANGE IN THE UPPER FLOW.
ON THIS PACKAGE WILL NOT BE ISSUING ANY NEW HIGHLIGHTS. WILL BE TIED
UP WITH SEVERE WEATHER...AND DO NOT WANT TO BURDEN EVENING CREW
WITH UPDATES. WILL HIT THESE PARAMETERS HARD IN THE GRIDS AND
REGULARLY ISSUED PRODUCTS. WILL LET OVERNIGHT CREW DECIDE ON THE
NEED FOR ANY WIND AND FIRE HIGHLIGHTS.
TONIGHT/FRIDAY...DRY LINE HAS SET UP FURTHER SOUTH AND WEST THAN
DEPICTED 24 HOURS AGO. AHEAD OF THIS...LOW LEVEL AIR MASS IS VERY
MOIST WITH DEEP SOUTHERLY FLOW ABOVE THIS BRINGING IN ADDITIONAL
MOISTURE. STRONG SHORTWAVE TROUGH AND JET SEGMENT TO OUR WEST AND
SOUTH WILL MOVE INTO THE AREA THIS AFTERNOON. ALSO EXPECT DIFLUENT
FLOW ALOFT TO SPREAD OVER THE AREA. SO EXPECT WIDESPREAD
THUNDERSTORMS WITH SEVERE WEATHER ALMOST A DEFINITE. ANOTHER CONCERN
IS LOCALLY HEAVY RAINFALL. STORMS THAT FORMED YESTERDAY IN COLORADO
TRAINED OVER THE SAME AREA. EVEN THOUGH STORMS WILL BE MOVING
QUICKLY WOULD EXPECT THE SAME TRAINING AFFECT TODAY WITH A MUCH
MORE MOIST AIR MASS. EXCESSIVE RAINFALL DISCUSSION HAS MENTIONED OUR
AREA. SO IN ADDITION TO THE SEVERE THUNDERSTORMS WILL MENTION HEAVY
RAINFALL AS WELL.
SIMILAR SETUP FOR FRIDAY...AND ALL THE WEATHER DEPENDS ON THE
POSITION OF THE DRY LINE. OBVIOUSLY GREATER POPS WILL BE TO NORTH
AND EAST OF THIS FEATURE. WILL BE CLOSE TO ABOVE WIND ADVISORY
CRITERIA FOR MOST OF THE AREA. SOME PLACES AGAIN MAY GET CLOSE TO
HIGH WIND WARNING. WEST OF THE DRY LINE MAY NEED A FIRE HIGHLIGHT AS
WELL. WILL BE GOING NEAR TO BELOW GUIDANCE.
FRIDAY NIGHT/SATURDAY...POPS WILL BE ORIENTED FOR THE NIGHT
ACCORDING TO THE BOUNDARY POSITION. WILL PROBABLY BE HIGHER OVER THE
NORTHEAST HALF AGAIN. ON SATURDAY...WHEREVER THE DRY LINE IS WILL BE
DETERMINER FOR POPS...AND WILL PUT IN THE APPROPRIATEPOPS.
SATURDAY NIGHT/SUNDAY...AGAIN NOT A LOT TIME TO LOOK AT THIS. POPS
CHANCE AND COVERAGE WILL BE DETERMINED BY BOUNDARY POSITION.
SUNDAY NIGHT THROUGH THURSDAY...DID NOT SPEND A LOT OF TIME ON THIS
DUE TO CURRENT AND EXPECTED HAZARDOUS WEATHER. SOME KIND OF
BOUNDARY WILL BE IN...NEAR OR MOVING THROUGH DURING THIS TIME. ALSO
PERIODIC PIECES OF THE JET AND SHORTWAVE TROUGHS MOVING THROUGH IN
SOUTHWEST FLOW ALOFT MAKE FOR SOME KIND OF CHANCE THROUGH THE WHOLE
PERIOD. USED HPC GRIDS AND TWEEKED THEM AT MOST.
THANKS TO ALL FOR COLLABORATION.
BULLER
&&
.AVIATION...
1130 AM MDT THU MAY 22 2008
FOR THE 18Z TAFS...STRONG SOUTH/SOUTHEASTERLY WINDS WILL CONTINUE
AND CONDITIONS WILL FLUCTUATE BETWEEN VFR AND MVFR THROUGH THE FIRST
12 HOURS OF THE TAF PERIOD. AS THE STRATUS BEGINS TO LIFT
THUNDERSTORMS WILL ENTER THE REGION.
KJ
&&
.FIRE WEATHER...
123 PM MDT THU MAY 22 2008
AS STATED ABOVE DUE TO TIME CONSTRAINTS DUE TO EXPECTED SEVERE
WEATHER...WILL NOT BE ISSUING ANY FIRE WEATHER HIGHLIGHTS AT THIS
TIME. HOWEVER...GRIDS AND APPROPRIATE PRODUCTS WILL BE ADJUSTED TO
FIT EXPECTED CONDITIONS. IT WILL BE POSSIBLE...ESPECIALLY ON
SATURDAY...TO REACH CRITICAL FIRE WEATHER CONDITIONS.
BULLER
&&
GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
KSZ001>004-013>016-027>029-041-042.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR KSZ027-041.
NE...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
NEZ079>081.
CO...WIND ADVISORY UNTIL 6 PM MDT THIS AFTERNOON FOR COZ090.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ253-254.
HIGH WIND WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR COZ091-092.
&&
WFO GOODLANDHazardous weather outlook, May 22, 2:37 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 137 PM MDT THU MAY 22 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231600- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 137 PM MDT THU MAY 22 2008 /237 PM CDT THU MAY 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ...DANGEROUS SEVERE WEATHER OUTBREAK LIKELY THIS AFTERNOON... SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. STRONG VERTICAL WIND SHEAR AND FAVORABLE INSTABILITY WILL CREATE THE POTENTIAL FOR A FEW LONG TRACKED TORNADOES. THIS IS A PARTICULARLY DANGEROUS SITUATION AND PEOPLE ACROSS THE TRI STATE AREA SHOULD BE PREPARED FOR POTENTIALLY DANGEROUS WEATHER THIS AFTERNOON AND EVENING. THE THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY ALONG AND EAST OF A JOES TO SELKIRK LINE. STORMS WILL MOVE RAPIDLY TO THE NORTH...HOWEVER IF TRAINING OF STORMS OCCURS...AREAS OF HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS WILL CONTINUE INTO TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. IN ADDITION...STRONG SOUTHERLY WINDS WILL OCCUR ACROSS THE AREA TODAY. THE STRONGEST WINDS WILL BE SOUTH OF THE INTERSTATE... WHERE SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. ELSEWHERE WINDS WILL BE SUSTAINED AT 20 TO 30 MPH WITH GUSTS OF UP TO 50 MPH. AREAS OF BLOWING DIRT MAY ALSO DEVELOP...ESPECIALLY IN OPEN COUNTRY. EXTREME FIRE WEATHER WILL EXIST THIS AFTERNOON IN THE SOUTHWEST PORTION OF THE AREA...GENERALLY SOUTH OF A FLAGLER COLORADO TO RUSSEL SPRINGS KANSAS LINE. LOW RELATIVE HUMIDITY COMBINED WITH VERY STRONG WINDS WILL RESULT IN VERY DANGEROUS BURNING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SURFACE TROUGH REMAINS IN PLACE ACROSS THE TRI-STATE REGION FRIDAY AND SATURDAY WITH DRY AND WINDY CONDITIONS ACROSS MAINLY THE WESTERN PORTION OF THE FORECAST AREA WITH THUNDERSTORMS ACROSS MAINLY THE EASTERN SECTIONS. ADDITIONAL CRITICAL FIRE WEATHER CONDITIONS AND SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO SATURDAY AS A RESULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED. JRM
In the hours before
Local storm report, May 22, 7:41 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
641 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 15 S NORTON 39.62N 99.89W
05/22/2008 E1.75 INCH NORTON KS TRAINED SPOTTER
POWER OUTAGES ALSO REPORTED.
&&
MENTZERLocal storm report, May 22, 7:54 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 12 S NORTON 39.66N 99.89W
05/22/2008 E0.88 INCH NORTON KS TRAINED SPOTTER
HEAVY RAIN AND WIND GUSTS TO 50 MPH ALSO REPORTED.
&&
MENTZERLocal storm report, May 22, 8:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG 3 N LEBANON 40.09N 100.28W
05/22/2008 RED WILLOW NE TRAINED SPOTTER
LIGHT POLES SNAPED AND GARAGE DESTROYED. TIME ESTIMATED.
&&
SJOHNSONLocal storm report, May 22, 8:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST 4 ENE DENSMORE 39.66N 99.67W
05/22/2008 M58 MPH NORTON KS STORM CHASER
REPORT RELAYED FROM SPOTTER NETWORK.
0719 PM FLOOD NORTON 39.84N 99.89W
05/22/2008 NORTON KS STORM CHASER
STREET FLOODING IN DOWNTOWN NORTON. WATER UP TO 1 FOOT
DEEP. REPORT RELAYED FROM SPOTTER NETWORK.
&&
SJOHNSONLocal storm report, May 22, 8:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL ALMENA 39.89N 99.71W
05/22/2008 E1.75 INCH NORTON KS TRAINED SPOTTER
ALONG WITH 50 TO 60 MPH WINDS
&&
SJOHNSONLocal storm report, May 22, 8:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
742 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 3 E ALMENA 39.89N 99.65W
05/22/2008 E2.50 INCH NORTON KS TRAINED SPOTTER
&&
SJOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:09 PM CDT | High Wind Warning | GLD | Greeley, Logan, Sherman, Wallace, Wichita | 4 hr |
| May 22, 7:14 PM CDT | Tornado Warning | GLD | Decatur | 48 min |
| May 22, 7:16 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 59 min |
| May 22, 7:20 PM CDT | Tornado Warning | GLD | Graham, Norton, Sheridan | 44 min |
| May 22, 7:42 PM CDT | Areal Flood Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan | 6 hr |
| May 22, 7:56 PM CDT | Tornado Warning | GLD | Norton | 49 min |
| May 22, 8:18 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Norton, Sheridan | 57 min |
| May 22, 8:43 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 20 min |
| May 22, 9:47 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 58 min |
| May 22, 10:13 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 47 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 41 min |
| May 23, 4:31 AM CDT | Wind Advisory | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 16 hr |
| May 23, 4:41 AM CDT | Red Flag Warning | GLD | Greeley, Wallace, Wichita | 16 hr |
| May 23, 4:51 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| May 23, 8:07 AM CDT | Severe Thunderstorm Warning | GLD | Decatur | 53 min |
| May 23, 9:39 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 11:47 AM CDT | Flash Flood Watch | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 2 more | 17 hr |
| May 23, 1:19 PM CDT | Areal Flood Warning | GLD | Rawlins | 18 hr |
| May 23, 1:54 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 66 min |
| May 23, 2:53 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 67 min |
| May 23, 2:58 PM CDT | Areal Flood Warning | GLD | Decatur | 18 hr |
| May 23, 3:02 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 58 min |
| May 23, 3:11 PM CDT | Tornado Warning | GLD | Gove | 64 min |
| May 23, 3:37 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Sheridan | 38 min |
| May 23, 4:07 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 53 min |
| May 23, 4:08 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 67 min |
| May 23, 4:33 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 42 min |
| May 23, 4:44 PM CDT | Flash Flood Warning | GLD | Gove, Sheridan | 6 hr |
| May 23, 4:52 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas, Wichita | 38 min |
| May 23, 4:52 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 53 min |
| May 23, 5:15 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 60 min |
| May 23, 5:15 PM CDT | Tornado Warning | GLD | Gove | 60 min |
| May 23, 5:19 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 26 min |
| May 23, 5:26 PM CDT | Tornado Warning | GLD | Thomas | 10 min |
| May 23, 5:42 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 24 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 61 min |
| May 23, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 26 min |
| May 23, 6:06 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 39 min |
| May 23, 6:10 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 65 min |
| May 23, 6:17 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 42 min |
| May 23, 6:25 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 52 min |
| May 23, 6:31 PM CDT | Tornado Warning | GLD | Decatur, Graham, Sheridan | 44 min |
| May 23, 6:32 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 6:36 PM CDT | Tornado Warning | GLD | Wallace | 24 min |
| May 23, 6:41 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 34 min |
| May 23, 6:58 PM CDT | Tornado Warning | GLD | Graham, Sheridan | 62 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.